Mathematische Annalen

, Volume 315, Issue 4, pp 711–733

Hodge classes on abelian varieties of low dimension

  • B.J.J. Moonen
  • Yu.G. Zarhin
Original article
Mathematics Subject Classification (1991):14C30, 14K 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • B.J.J. Moonen
    • 1
  • Yu.G. Zarhin
    • 2
  1. 1.Department of Mathematics, University of Utrecht, P.O. Box 80.010, NL-3508 TA Utrecht, The Netherlands (e-mail: moonen@math.uu.nl) NL
  2. 2.Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA (e-mail: zarhin@math.psu.edu) US

Personalised recommendations